Login | Register

Items where Author is "Cafasso, M."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Bertola, Marco and Cafasso, M. (2012) Fredholm Determinants and Pole-free Solutions to the Noncommutative Painlevé II Equation. Communications in Mathematical Physics, 309 (3). pp. 793-833. ISSN 0010-3616

Bertola, Marco and Cafasso, M. (2012) Riemann-Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena, 241 (23-24). pp. 2237-2245. ISSN 01672789

Bertola, Marco and Cafasso, M. (2012) The Transition between the Gap Probabilities from the Pearcey to the Airy Process—a Riemann–Hilbert Approach. IMRN: International Mathematics Research Notices, 2012 (7). pp. 1519-1568. ISSN 1687-0247

This list was generated on Sun Jul 21 03:06:10 2024 EDT.
Back to top Back to top